# SDR DLM88970496

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Oil Leak
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF, HOT SMELL LIKE HOT A/C PACK IN AFT CABIN.   FOUND RT PACK CAUSING SMELL IN CABIN.  RENDERED PACK INOPERABLE.  FWD TO MCO/PLAC .
